# SDR SWAA041904

- Difficulty date: July 6, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 34,254 hours, 29,984 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 65C161216
- Condition: Corroded
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND L1 DOOR EVAC SLIDE AFT GIRT BAR ATTACH FITTING CORRODED.  REMOVED AND REPLACED L1 DOOR EVAC DOOR SLIDE FITTING PER SRM.
